A 19-year-old male asked:
i'm18 years old and i am having hair fall. currently using androanagen tablets. they have any side effects ? do masturbation cause hair loss
1 doctor answer
Dr. J. Lawrence Dohan answered
57 years experience Dermatology
Wrong question: Any side effects from this pill will be irrelevant because they are completely useless for anything. The only person to benefit is the person who sells this silly combination of worthless herbs. Don't be such a sucker. NO, masturbation does NOT cause hair loss or acne. It will not make you blind, either. The correct question is "should I buy androanagen tablets?" The answer is NO!!!
Answered on Aug 28, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month